Why combining Klonopin and opioids is a bad practice?

Klonopin, which is one of the prescribed benzodiazepines for treating anxiety disorders among others, is a highly potent drug that requires careful dose monitoring and duration of drug course to avoid the dangers of drug dependence, tolerance or addiction. Misuse of Klonopin includes combining it with opioid drugs, making the combination dangerous and potentially fatal. Due to the risk of fatalities when combining Klonopin with opioids, it is considered to be a bad practice to combine the two types of drugs.

How Klonopin and opioids interact?

Both Klonopin and opioids are central nervous system depressants and taking them together enhances the effects of each other. Although the drugs work differently, the risk of abuse is high with both. Klonopin can become addictive even when taken right as the drug quickly builds tolerance and higher doses may be required in order to feel its effects. Klonopin’s tranquilizing properties can become amplified when taken along with opioid medication. People who do this experience the immediate effects of extreme sedation, changes in the heart rate, and reduced breathing. Individually, both Klonopin and opioids have the potential to cause dangerous drug overdose that can be fatal. But as a combination of pills, they increase the risk of overdose which is even more fatal. Opioids work by reducing the supply of oxygen to the brain, and when overdose occurs there is interference in the breathing due to lack of adequate supply of oxygen to the brain and the heart. Since drugs work differently in individual to individual, even relatively smaller doses of the Klonopin and opioid combination can be lethal. Despite of the dangers in this combination, people still continue this practice. Online pharmacies lowering the klonopin discount price is one of reasons why people go for this combination. While many drugs can be dangerous when taken together, this particular mix of pills is considered to be more so as the drugs’ effects become enhanced, and the tranquilizing properties together with the slowed down respiratory process are a bad combination.

The dangerous effects of mixing Klonopin with opioids

Klonopin, taken along with opioid painkillers, may be done with the help of the healthcare conditions in rare conditions like chronic pain co-occurring with anxiety. This is considered as a short-term remedy only. Many people who take this dangerous cocktail of klonopin and opioids are those who have a history of drug or alcohol abuse, who have developed drug tolerance and need stronger doses, and those who simply misuse the drugs for its effects together. Symptoms of opioid and Klonopin combination abuse are manifested through side effects like depression, problems with digestion, memory loss, slow reflexes, lack of coordination, and chronic confusion. The effects can be treated if the patient seeks medical supervision in time and gets adequate rehabilitation from the drug addiction. To avoid facing such dire effects it is recommended to avoid combining opioids with Klonopin. To get more information on klonopin, one can visit exl pharmacy for complete details of the medication. They just do not go well together. If you or someone you know does this practice then consult with the general practitioner immediately to seek suitable remedial treatment. Weaning off of Klonopin and opioids is difficult and takes time, particularly with withdrawal symptoms, but it is very much possible to do so by choosing to live healthy.